View Full Version : problems with memory


donio95
10-12-16, 04:04 PM
hey, i'm using vyvanse 70 mg x2 a day, and while i study i feel that my memory and fast thinking is less good than without med.
when the med leave my memory is good again..

somone know why does it happen?
and maybe should i switch to wellbutrin? try somthing else?

donio95
10-13-16, 12:46 PM
ok so today i tried to take the second dose earlier, i took the first one at 7am, and the second 5 hours later at 12(4 hours after it start workng). and i didnt felt foggy. i think that when the vyvanse start working it's strong and become weaker every couple of hours.
until yesterday every day i took 70 mg that gave me 7 hours, and another 70 mg, and i got 14 hours total.
the problem is that with every med i get 3.5 good hours, and 3.5 hours i'm foggy.
what can i do to solve this problem and not being half day?
i thought about few options maybe one of them can help:
1. i take vyvane few month without a break, so maybe i need few days of in a row, and one day of every week, so my brain won't get use to it so fast.
2. i tried to add fish oil, 2 pills i a day? can it make bad interaction with the vyvanse?
3. maybe to add welbutrin, can it increase the vyvanse?
4. somone heard about natureal herbs like ginko/ginseng?

midnightstar
10-13-16, 12:57 PM
Talk to your doctor about switching meds or starting to take herbal remedies, some herbal remedies react with different medications :grouphug:

donio95
10-13-16, 02:46 PM
Amphetamins is new in my country and it realy hard to find a doctor that know what he is doing. And my diet is good i train and eat a lot of vegs and protein

donio95
10-13-16, 03:27 PM
And lvlover- the pill stop working after 7 hours, so in the after noon maybe it's won't be enogh?

C15H25N3O
10-13-16, 03:42 PM
I think your dosage is too high if you become foggy

after 3.5h when the effectiveness has its peak.

By the way I dont know what you mean with "foggy".

Many people describe being a little drunken as "foggy".

I you dont become tired you take too much.

Bluechoo
10-13-16, 04:34 PM
It does sound like too much. When the dose is too high, you will "feel it" at its peak, and then you will be stuck with the effects of a comedown as it wears off. It is actually still working in regards to managing symptoms, but you don't notice because the comedown mimics symptoms of ADHD. When you have the right dose, you don't really feel it, you just notice that it's easier to pay attention, and this effect can last a lot longer than the peak seems to last with too much medication. At the right dose, the effects of a comedown should be almost nonexistent...

donio95
10-14-16, 05:38 AM
At morning i don't realy feel the med.. but after 3.5 hours i become foggy /sluggish a little bit, and when i take the second dose it disapear..
So what do you think? To take 50x2? Or split the second dose?

C15H25N3O
10-14-16, 06:17 AM
You play with the dosages for a while but you seem not to have

become happy with it. First you should find out you single intake

dosage as it is a med that can work for 12 – 13 hours when you

fine-adjust the dosage.


Simply:

If you have not enough LIS–a it will make you too tired.

If you take too much LIS–a it will wake you too much up.


If you want to feel it or if you always took it at a dosage

to feel it you were/are on a too high dosage because it works

best when it is subtle.


Subtle means not to feel it because the dosage is adjusted to

a level that is on the edge of tired and awake but tends more awake.

If you take too much you get stressed and can experience a crash

with bad attention, just not comfortable.


You could try to decrease your dosage just before the point when it

feels making you sleepy and if you need a boost do not take more

than 1/4 – 1/3 of your morning dosage after 3 – 6 hours.


I dont boost every time I take it. I rarely boost and I like it weak.

I dont want to feel Elvanse. It is just there and supports.

Sure. It could be better and stronger but I am happy with it.


On the other hand, if you dont feel any improvement of the med

but it only makes you foggy and sluggish while playing your dosages

so much – why dont you ask for simple dexamphetamine which is

easier to adjust with out guts absorbtion that can be P.I.T.A?

donio95
10-14-16, 07:13 AM
There is only vyvanse in my country

C15H25N3O
10-14-16, 09:29 AM
I remember you once asked how to boost Vyvanse if you wanna go out at friday night

and you have been on 50mg/day. How it comes you take 140mg now? 50mg had a good

effect on you – if I am not wrong. Do you think it is tolerance or increasing is better than

decreasing? Did you try ritalin?

donio95
10-14-16, 09:40 AM
I tried retalin, concerta, focalin and adderall. They all had bad influence on me. Each one different, vyvanse is the first med that worked for me. With 30 and 50 i felt foggy so i changed it to 70, that worked good in the begining but worked only for 7 hours so i add another 70 and got total of 14 hours.
What do you think to try lower the first dose to 50, after 4 hours add 30 and after 2 hours another 30?

Little Missy
10-14-16, 09:45 AM
There is only vyvanse in my country

So how were you able to try all the medications you said did not work?

donio95
10-14-16, 11:23 AM
So how were you able to try all the medications you said did not work?

Maybe my english is bad haha, he asked if we have dex so i said no, exept dex we have all the meds

donio95
10-16-16, 05:31 AM
I tried 50, 30,30
And i felt bad all day and very tired.
I fhink that maybe to start with 70 is too much and maybe because of that at noon i become foggy , that why i"m not sure what to do, any idea?

Little Missy
10-16-16, 07:24 AM
I tried 50, 30,30
And i felt bad all day and very tired.
I fhink that maybe to start with 70 is too much and maybe because of that at noon i become foggy , that why i"m not sure what to do, any idea?

Go back and try the other meds available to you again.

donio95
10-17-16, 11:51 AM
Go back and try the other meds available to you again.

why??
all the retalin meds, make me sluggish and don't work for me at all, so i don't think that i need to try them again, and adderall me hyper/ so i thimk i need only dex(like vyvanse) and not the rest of the amp.
just looking for a way to find the right dose, because the problem with vyvanse is that it start srong, and become weaker every hour.